# SDR AU000513

- Difficulty date: July 3, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Part number: AN443A
- Condition: Loose
- Location: Aileron Control
- Component: Aileron Control, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON PULLEY PN S378-4 TO CENTER CONSOLE ATTACHMENT BOLT HAD THE NUT MISSING AND THE INCORRECT WASHER SPACING UNDER THE PULLEY GUARDS.  (X)
